Skip to main content
Communities & Collections
All of DSpace
Statistics
English
العربية
বাংলা
Català
Čeština
Deutsch
Ελληνικά
Español
فارسی
Suomi
Français
Gàidhlig
ગુજરાતી
हिंदी
Magyar
Italiano
Қазақ
Latviešu
മലയാളം
मराठी
Nederlands
ଓଡିଆ
Polski
Português
Português do Brasil
Русский
Srpski (lat)
Српски
Svenska
తెలుగు
தமிழ்
Türkçe
Yкраї́нська
Tiếng Việt
繁体中文
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Home
Faculty Publications
Anwarul Haque Joarder, PhD
Estimation of the trace of the scale matrix of a multivariate T-Model under a squared error loss
Estimation of the trace of the scale matrix of a multivariate T-Model under a squared error loss
Loading...
Files
Estimation of the trace of the scale matrix of the multivariate t-model under a squared error loss. Statistica, 59 (2), 181-191.pdf
(4.73 MB)
Date
1999
Authors
Anwar H. Joarder
Journal Title
Journal ISSN
Volume Title
Publisher
Statistica
DOI
Abstract
Description
Keywords
Multivariate t-distribution
,
Trace of the scale matrix
,
Squared error loss
,
Wishart matrix
,
Risk function
,
Relative risk
,
Shrinkage estimator
,
Eigenvalues / Geometric mean
,
Maximum likelihood estimator (MLE)
,
Heavy-tailed distributions
Citation
URI
https://repository.ulab.edu.bd/handle/123456789/1211
Collections
Anwarul Haque Joarder, PhD
Endorsement
Review
Supplemented By
Referenced By
Full item page